Cure rate model with mismeasured covariates under transformation

Yanyuan Ma, Guosheng Yin

Research output: Contribution to journalArticlepeer-review

16 Scopus citations

Abstract

Cure rate models explicitly account for the survival fraction in failure time data. When the covariates are measured with errors, naively treating mismeasured covariates as error-free would cause estimation bias and thus lead to incorrect inference. Under the proportional hazards cure model, we propose a corrected score approach as well as its generalization, and implement a transformation on the mismeasured covariates toward error additivity and/or normality. The corrected score equations can be easily solved through the backfitting procedure, and the biases in the parameter estimates are successfully eliminated. We show that the proposed estimators for the regression coefficients are consistent and asymptotically normal. We conduct simulation studies to examine the finite-sample properties of the new method and apply it to a real data set for illustration.

Original languageEnglish (US)
Pages (from-to)743-756
Number of pages14
JournalJournal of the American Statistical Association
Volume103
Issue number482
DOIs
StatePublished - Jun 2008

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Cure rate model with mismeasured covariates under transformation'. Together they form a unique fingerprint.

Cite this